| Model Number |
100035-15 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Cyanosis (1798)
| Date of Event |
02/03/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient was diagnosed with cyanotic tissue in right breast and treated with medication.Medical affairs has assessed the patient¿s cyanotic tissue as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.This mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned.
Event or Problem Description
Per clinical trial (b)(6): on (b)(6) 2016, patient underwent bilateral revision mastopexy/reduction; superior pedicle using a vertical incision.1 piece of galaflex was cut into an elliptical shape.Concomitant procedures included mastopexy/capsulorrhaphy, fat grafting, fractional co2 laser, upper and lower blepharoplasty.On (b)(6) 2016, cyanotic tissue; right breast was reported.Patient was treated with medication (nitrobid).Resolved without sequelae on (b)(6) 2016.Review by medical affairs identifies the cyanotic tissue as likely related to the device and serious.